Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6500
Title: Some new summation formulae for hypergeometric series of two variables
Authors: Abiodun, R. F. A.
Sharma, B. L.
Issue Date: 1976
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: B. L. Sharma, R.F.A. Abiodun, "Some new summation formulae for hypergeometric series of two variables", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 8 (1976), pp. 84-93.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
8 (1976)
Abstract: In questa nota dimostriamo alcune nuove formule di sommazione per serie ipergeometriche in due variabili. Questi tipi di formule trovano applicazione nella risoluzione di certi problemi di Fisica teorica e in problemi di ottimizzazione in scienza.
In this paper we prove some new summation formulae for hyper-geometric series of two variables. These type of formulae have applications in the solutions of certain problems in theoretical physics and optimization problems in Management Sciences.
URI: http://hdl.handle.net/10077/6500
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.08 (1976)

Files in This Item:
File Description SizeFormat 
SharmaAbiodunRendMat08.pdf400.16 kBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

775
Last Week
1
Last month
checked on Oct 16, 2018

Download(s)

301
checked on Oct 16, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.